# SDR WX0A2015101972955

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 53,650 hours, 35,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT, ROW 15, 17 & 19, UPPER CABIN.  R & R EMER LIGHT BATTERY ON ROW 17 DEF IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
